# SDR USAA000124

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 520
- Part time: 47,399 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-1, STATION 520 FORWARD CARGO PIT BULKHEAD STRINGER 24R SHEAR TIE HAS A .375 INCH CRACK.  INSTALLED CLIP PER SRM 51-10-02 AND BOEING 6551298.  (M)
